Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Eyevan

After Accutane

Recommended Posts

So its been about 2 months since i finished my course of accutane and now ive got about 3 pimples on my face, 2 small and one of them is kind of cystic on my cheek but it doesnt seem to hurt alot.

Is this a relapse and that accutane has failed to cure or relieve me of acne for years or is this normal? and that i will continually get a couple of pimples a month. Any suggestions of what i should do now?

Btw my face was 100% clear of pimples for about 2 months and this just started to appear a few days ago.

Share this post


Link to post
Share on other sites
Guest Craigems

U do get the odd pimple here and there maybe 1 or 2 a month ... you'll know if it becomes a problem, when you start getting more than 3.

Share this post


Link to post
Share on other sites
U do get the odd pimple here and there maybe 1 or 2 a month ... you'll know if it becomes a problem, when you start getting more than 3.

Share this post


Link to post
Share on other sites

From what I understand, Accutane stays in your system and continues to work for two months after treatment. Some dermatologists will prescribe a topical such as Retin-A to help their patients out with post-Accutane breakouts. You might want to look into this.

My sister’s skin has always been clear except during midterms and finals, then she’ll get a pimple or two. I remind myself of this when I get a pimple on Accutane because even people with “clear skin� suffer from the occasional zit.

Also, when you start taking Accutane, the reading materials and your doctor usually make you aware of the fact that it clears eighty percent of patients. There is still twenty percent who don’t get the desired results. When I inquired about this, my dermatologist told me that even the people in the twenty percent category never suffer breakouts the way they did prior to Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×